# SDR WX0A2014102672224

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 63,612 hours, 41,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1001191
- Part serial: 2889
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP PORTABLE EMER BATTERY LIGHT INOPERATIVE & WILL NOT REMOVE.  R & R PORTABLE EMER BATTERY PACK IAW AMM 33-53-00.  LIGHTS OPERATE NORMAL.
